Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 20, NWS Norman, OK

May 6, 2015Cleveland County, Grady County, McClain County, Oklahoma

NWS Norman, OK issued this tornado warning at May 6, 2015, 5:25 PM CDT for Cleveland County, Grady County, McClain County, Oklahoma. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2015, 5:25 PM CDT (22:25 UTC)
Expired
May 6, 2015, 5:34 PM CDT
In force
9 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Observed
Damage threat
Catastrophic
Hail
1.75 in

Counties Cleveland County, OK, Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:23 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1226 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WFUS54 KOUN 062225
TOROUN
OKC027-051-087-062300-
/O.NEW.KOUN.TO.W.0020.150506T2225Z-150506T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED MAY 6 2015

...TORNADO EMERGENCY FOR NEWCASTLE INTO WESTERN MOORE AND 
SOUTHWEST OKLAHOMA CITY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT
    
* AT 523 PM CDT...A CONFIRMED LARGE AND DESTRUCTIVE TORNADO WAS
  OBSERVED NEAR BRIDGE CREEK...MOVING NORTHEAST AT 20 MPH.

  THIS IS A TORNADO EMERGENCY FOR NEWCASTLE INTO WESTERN MOORE AND 
SOUTHWEST OKLAHOMA CITY. TAKE COVER NOW. THIS IS A PARTICULARLY 
DANGEROUS SITUATION. 

  HAZARD...DEADLY TORNADO. 

  SOURCE...RADAR CONFIRMED TORNADO. 

  IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS 
           MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE 
           HOMES WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
           HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE 
           DESTRUCTION IS POSSIBLE. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN OKLAHOMA CITY...NEWCASTLE AND TUTTLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS...AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3525 9757 3523 9771 3530 9773 3534 9768
      3534 9767 3537 9764 3537 9755
TIME...MOT...LOC 2223Z 229DEG 16KT 3526 9768 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
HAIL...1.75IN

$$

30
1 follow-up statement
155 
WWUS54 KOUN 062234
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
534 PM CDT WED MAY 6 2015

OKC027-051-087-062243-
/O.CAN.KOUN.TO.W.0020.000000T0000Z-150506T2300Z/
MCCLAIN OK-GRADY OK-CLEVELAND OK-
534 PM CDT WED MAY 6 2015

...THE TORNADO WARNING FOR NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY
AND NORTHWESTERN CLEVELAND COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3525 9757 3523 9771 3530 9773 3534 9768
      3534 9767 3537 9764 3537 9755
TIME...MOT...LOC 2231Z 229DEG 16KT 3529 9764 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 3:27 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 6, 3:27 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT WED MAY 6 2015

.DISCUSSION...
A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED
UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST
AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE
EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST
NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT.
SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY
REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX.

THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL
PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS
VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A
LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON
FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO
EAST ON SUNDAY.

EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE
OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  77  64  79 /  50  50  60  50
HOBART OK         62  77  64  79 /  50  50  60  50
WICHITA FALLS TX  64  79  66  79 /  60  50  50  50
GAGE OK           62  80  59  80 /  20  40  60  50
PONCA CITY OK     66  79  63  80 /  40  40  70  50
DURANT OK         65  79  67  80 /  40  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/23
Hazardous weather outlook, May 6, 3:28 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT WED MAY 6 2015

OKZ004>048-050>052-TXZ083>090-072030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
328 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM
FREEDOM AND CLINTON... TO ALTUS OKLAHOMA AND BENJAMIN TEXAS... AND
THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE
AND SULPHUR... TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS
ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS.

TIMING...
THROUGH MIDNIGHT

IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS OF 60 TO 70 MPH...
A FEW TORNADOES...
LOCALLY HEAVY RAINFALL WHICH COULD CAUSE SOME FLOODING...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A FEW THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA
AND WESTERN NORTH TEXAS. EVEN THOUGH THERE MAY ONLY BE A FEW
STORMS... ANY STORM THAT DEVELOPS WILL BE SEVERE DUE TO HIGH
INSTABILITY AND STRONG WIND SHEAR. VERY LARGE HAIL... DAMAGING
WIND GUSTS... AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM
INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT
HOURS...BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND
SOME HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT
LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 6, 3:35 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT WED MAY 6 2015

OKZ024-025-028-029-062100-
OKLAHOMA OK-CANADIAN OK-MCCLAIN OK-CLEVELAND OK-
335 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHEASTERN
CANADIAN...NORTHWESTERN MCCLAIN AND CLEVELAND COUNTIES UNTIL 400 PM
CDT...

AT 329 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED SOUTHWEST OF THE
OKLAHOMA CITY METRO...JUST WEST OF CHICKASHA. THESE DANGEROUS STORMS
ARE EXPECTED TO APPROACH THE WEST SIDES OF THE OKLAHOMA CITY METRO
BETWEEN 430 PM AND 5 PM THIS AFTERNOON. THERE WILL BE THE POTENTIAL
FOR VERY LARGE HAIL... TORRENTIAL RAINFALL AND TORNADOES WITH THESE
STORMS. CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION AND
UPDATES AS THESE STORMS APPROACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3514 9717 3512 9762 3539 9768 3560 9806
      3572 9794 3567 9719
TIME...MOT...LOC 2029Z 210DEG 33KT 3542 9756
Local storm report, May 6, 3:59 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             1 SW HELENA             36.54N 98.28W
05/06/2015  E1.00 INCH       ALFALFA            OK   STORM CHASER

&&

FM
Special weather statement, May 6, 4:15 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT WED MAY 6 2015

TXZ087-062145-
KNOX TX-
415 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KNOX COUNTY UNTIL
445 PM CDT...

AT 412 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
ROCHESTER...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3340 9999 3368 9999 3374 9995 3358 9969
      3340 9990
TIME...MOT...LOC 2112Z 216DEG 32KT 3337 10009

..SPEG.
Local storm report, May 6, 4:35 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TORNADO          3 E AMBER               35.16N 97.83W
05/06/2015                   GRADY              OK   BROADCAST MEDIA

&&

FM
Local storm report, May 6, 4:38 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TORNADO          9 SW LAHOMA             36.30N 98.20W
05/06/2015                   MAJOR              OK   STORM CHASER

&&

FM
Local storm report, May 6, 5:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             3 W TRUSCOTT            33.75N 99.86W
05/06/2015  M1.50 INCH       KNOX               TX   CO-OP OBSERVER

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:12 PM CDTSpecial Weather StatementOUNHarmon33 min
May 5, 10:20 PM CDTSpecial Weather StatementOUNGrady25 min
May 5, 10:44 PM CDTSpecial Weather StatementOUNGrady31 min
May 5, 10:47 PM CDTSevere Thunderstorm WarningOUNKiowa28 min
May 5, 11:41 PM CDTFlash Flood WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa3 hr
May 5, 11:47 PM CDTSpecial Weather StatementOUNLogan, Oklahoma28 min
May 5, 11:56 PM CDTSpecial Weather StatementOUNGrady34 min
May 6, 12:00 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble30 min
May 6, 12:21 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma114 min
May 6, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more48 min
May 6, 1:02 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray28 min
May 6, 1:40 AM CDTFlash Flood WarningOUNCleveland, McClain3 hr
May 6, 2:11 AM CDTAreal Flood AdvisoryOUNGrady, Stephens3 hr
May 6, 2:42 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole33 min
May 6, 3:11 AM CDTSpecial Weather StatementOUNMcClain, Pottawatomie34 min
May 6, 3:36 AM CDTAreal Flood AdvisoryOUNHughes, Pottawatomie, Seminole3 hr
May 6, 3:41 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole34 min
May 6, 6:10 AM CDTRiver Flood WarningOUNPottawatomie, Seminole5 days
May 6, 6:46 AM CDTSpecial Weather StatementOUNLincoln29 min
May 6, 12:46 PM CDTSevere Thunderstorm WarningOUNCaddo26 min
May 6, 2:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche49 min
May 6, 2:45 PM CDTTornado WarningOUNCaddo30 min
May 6, 3:03 PM CDTSevere Thunderstorm WarningOUNBlaine, Major42 min
May 6, 3:10 PM CDTTornado WarningOUNCaddo, Grady35 min
May 6, 3:35 PM CDTSpecial Weather StatementOUNCleveland, Oklahoma25 min
May 6, 3:43 PM CDTTornado WarningOUNGrady32 min
May 6, 3:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Major45 min
May 6, 4:03 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major27 min
May 6, 4:12 PM CDTTornado WarningOUNGrady33 min
May 6, 4:27 PM CDTTornado WarningOUNMajor33 min
May 6, 4:43 PM CDTTornado Warning EmergencyOUNGrady, McClain47 min
May 6, 4:48 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey42 min
May 6, 4:52 PM CDTTornado WarningOUNAlfalfa, Garfield, Major23 min
May 6, 5:15 PM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major30 min
May 6, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady39 min
May 6, 5:24 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 6, 5:29 PM CDTTornado WarningOUNCleveland, McClain31 min
May 6, 5:44 PM CDTTornado WarningOUNGarfield, Grant31 min
May 6, 5:55 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman50 min
May 6, 5:56 PM CDTTornado WarningOUNCleveland34 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant41 min
May 6, 6:04 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman16 min
May 6, 6:06 PM CDTFlash Flood Warning EmergencyOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma15 hr
May 6, 6:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma51 min
May 6, 6:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 6, 6:13 PM CDTSevere Thunderstorm WarningOUNGrant32 min
May 6, 6:17 PM CDTTornado WarningOUNCleveland, Oklahoma28 min
May 6, 6:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major42 min
May 6, 6:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa24 min
May 6, 6:31 PM CDTTornado WarningOUNCaddo, Canadian, Grady29 min
May 6, 6:36 PM CDTTornado Warning Tornado observedOUNBlaine, Dewey, Major24 min
May 6, 6:39 PM CDTTornado WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie20 min
May 6, 6:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant32 min
May 6, 6:48 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman29 min
May 6, 6:57 PM CDTTornado WarningOUNGrant33 min
May 6, 6:57 PM CDTTornado Warning Tornado observedOUNGrady33 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.